# SDR 2013FA0000104

- Difficulty date: February 15, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N713WT
- Make and model: Piper PA-31-350
- Aircraft serial: 317752138
- Aircraft time: 8,506 hours
- Engine: Lyc LTIO540N2BD
- Engine time: 1,692 hours
- Propeller: Hartzl HCE3YR2A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Downlock Hook
- Part number: 4198300
- Condition: Sticking
- Location: Zone 700
- Part time: 8,506 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

NO GREEN LIGHT INDICATION ON LT MAIN, JACKED ACFT AND FOUND GEAR FULLY DOWN AND SECONDARY LOCK NOT FULLY ENGAGED TO MAKE THE GEAR LOCKED SWITCH.  REMOVED SECONDARY LOCK ASSY FOR INSPECTION.  FOUND NO MECHANICAL DEFECTS.  CLEANED AND LUBRICATED ALL PARTS AND REASSEMBLED SECONDARY LOCK.  CONDUCTED MULTIPLE GEAR SWINGS WITH NO DISCREPENCIES AND RETURNED ACFT TO SERVICE.
